# SDR SWAA2023060255417

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,581 hours, 34,023 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Locked
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS LOCKED OUT AT LESS THAN 1<[01] REMOVED AND REPLACED RH FLAP POSITION TRANSMITTER REF AMM 27-58-01. SYSTEM OPS CHECK NORMAL.
